Patient :I had abdominal pain yesterday and I went to the er. They gave me a pelvic exam and ultrasound and said I had pid . The medicine they give me was two antibiotic pills and a shot in the er room. I had diarrhea last night and the last time I went to the bathroom I had a donut size amount of blood in the toilet. When I wiped it was pinkish with tiny looking blood vessels. I'm not constantly bleeding nor done have pain. Is this normal after they may have just irritated me .
Hello! Pelvic inflammatory disease or PID occurs when the disease-causing organisms travel from the cervix to the upper genital tract. This is the reason why antibiotics have been prescribed. You have to use the antibiotics regularly and take plenty of rest. The diarrhea may be because of the side effects to the antibiotics. Blood in the stools is not common if it persists it is advisable that you meet the doctor.
Wish you good luck.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.